# SDR AWXA9500735

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 900835A
- Condition: Inoperative
- Location: Rt Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND RT EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED EXTERIOR RT AFT LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
